# SDR A6WA2018042500781

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 34,936 hours, 34,560 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stiffener
- Part number: 601R377457
- Condition: Cracked
- Location: Assist Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR LOWER STIFFNER CRACKED
